# SDR HEEA073074

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,056 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: 407001026101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL TUBE HAS A WORN BEARING.
